Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#339723] of Richard T. Durrett

Papers Published

  1. Talkington, A; Dantoin, C; Durrett, R, Ordinary Differential Equation Models for Adoptive Immunotherapy., Bulletin of Mathematical Biology, vol. 80 no. 5 (May, 2018), pp. 1059-1083 [doi]
    (last updated on 2019/06/25)

    Modified T cells that have been engineered to recognize the CD19 surface marker have recently been shown to be very successful at treating acute lymphocytic leukemias. Here, we explore four previous approaches that have used ordinary differential equations to model this type of therapy, compare their properties, and modify the models to address their deficiencies. Although the four models treat the workings of the immune system in slightly different ways, they all predict that adoptive immunotherapy can be successful to move a patient from the large tumor fixed point to an equilibrium with little or no tumor.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320